Skip to Main content Skip to Navigation
New interface
Journal articles

On uniform recurrence of a direct product

Abstract : The direct product of two words is a naturally defined word on the alphabet of pairs of symbols. An infinite word is uniformly recurrent if each its subword occurs in it with bounded gaps. An infinite word is strongly recurrent if the direct product of it with each uniformly recurrent word is also uniformly recurrent. We prove that fixed points of the expanding binary symmetric morphisms are strongly recurrent. In particular, such is the Thue-Morse word.
Document type :
Journal articles
Complete list of metadata

Cited literature [7 references]  Display  Hide  Download
Contributor : Service Ist Inria Sophia Antipolis-Méditerranée / I3s Connect in order to contact the contributor
Submitted on : Tuesday, May 13, 2014 - 3:36:48 PM
Last modification on : Saturday, October 14, 2017 - 1:04:01 AM
Long-term archiving on: : Monday, April 10, 2017 - 10:11:30 PM


Files produced by the author(s)




Pavel Vadimovich Salimov. On uniform recurrence of a direct product. Discrete Mathematics and Theoretical Computer Science, 2010, Vol. 12 no. 4 (4), pp.1-8. ⟨10.46298/dmtcs.522⟩. ⟨hal-00990432⟩



Record views


Files downloads